# SDR SWAA2023011188568

- Difficulty date: January 5, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LT OVERWING EXIT DOOR MISSING LAMPS.   REPLACED THE LAMPS AND PERFORMED GOOD FUNCTIONAL TEST OF EMERGENCY LIGHT IAW AMM 33-51-01-960-801.
